New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Allergy shots and flareups
1 Replies
Kim - February 25

Has anyone had any experience with flareups after getting allergy shots? I have noticed my symptoms getting worse for a few days every time and go and get a shot. I am now thinking of stopping them because of the flareups.

 

Lisa - February 25

Hi Kim, I just thought I'd respond and say that when I had to get a M/M/R vaccine last fall, that I very vividly remember how awful I felt for the whole next week, starting with the next day after the shot. I already feel extremely fatigued and achy all the time as it is, but getting this shot just sent me over the edge for awhile. It makes sense though, I guess I sort of expected it because those types of things mess with your immune system. And I strongly believe that fibromyalgia is very closely linked to a dysfunctional immune system.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question